Nagy, Zoltán Lóránt and Patkós, Balázs (2015) On the number of maximal intersecting k-uniform families and further applications of Tuza’s set pair method. The Electronic Journal of Combinatorics, 22 (1). pp. 1-10. ISSN 1077-8926
|
Text
4955-13407-2-PB.pdf Download (297kB) | Preview |
Official URL: http://www.combinatorics.org/ojs/index.php/eljc/ar...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Balázs Patkós |
Date Deposited: | 14 Sep 2015 10:46 |
Last Modified: | 14 Sep 2015 10:46 |
URI: | http://real.mtak.hu/id/eprint/26575 |
Actions (login required)
![]() |
Edit Item |